Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

The Lambert transform for small and large values of the transformation parameter


Authors: Chelo Ferreira and José L. López
Journal: Quart. Appl. Math. 64 (2006), 515-527
MSC (2000): Primary 41A60, 65R10; Secondary 33B15
Published electronically: August 9, 2006
MathSciNet review: 2259052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive asymptotic expansions of the Lambert transform

$\displaystyle \int_0^\infty xt(e^{xt}-1)^{-1}f(t)dt$

of a locally integrable function $ f(t)$ for small and large $ x$. All the expansions are accompanied by error bounds for the remainder at any order of the approximation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 41A60, 65R10, 33B15

Retrieve articles in all journals with MSC (2000): 41A60, 65R10, 33B15


Additional Information

Chelo Ferreira
Affiliation: Departamento de Matemática Aplicada, Universidad de Zaragoza, Spain
Email: cferrei@unizar.es

José L. López
Affiliation: Departamento de Matemática e Informática, Universidad Pública de Navarra, Spain
Email: jl.lopez@unavarra.es

DOI: http://dx.doi.org/10.1090/S0033-569X-06-01014-5
PII: S 0033-569X(06)01014-5
Keywords: Lambert transform, asymptotic expansions, error bounds
Received by editor(s): November 28, 2005
Published electronically: August 9, 2006
Article copyright: © Copyright 2006 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website